Alert archive / Virginia / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 126, NWS Blacksburg, VA

June 19, 2012Rockbridge County, City of Buena Vista, City of Lexington, Virginia

NWS Blacksburg, VA issued this severe thunderstorm warning at Jun 19, 2012, 4:46 PM EDT for Rockbridge County, City of Buena Vista, City of Lexington, Virginia. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 19, 2012, 4:46 PM EDT (20:46 UTC)
Expired
Jun 19, 2012, 5:15 PM EDT
In force
29 min
Issued by
NWS Blacksburg, VA
Area
Storm-based polygon

Counties City of Buena Vista, VA, City of Lexington, VA, Rockbridge County, VA

The radar

The Roanoke radar (KFCX), 110 km from the middle of the area, began a volume at 20:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 8.8 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2012-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 95 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2012-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 87 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
95 J/kg
Mixed-layer CIN
-64 J/kg
Mixed-layer LCL
991 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
87 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

482 
WUUS51 KRNK 192046
SVRRNK
VAC163-530-678-192115-
/O.NEW.KRNK.SV.W.0126.120619T2046Z-120619T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BLACKSBURG VA
446 PM EDT TUE JUN 19 2012

THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN CITY OF BUENA VISTA IN  VIRGINIA...
  CITY OF LEXINGTON IN  VIRGINIA...
  SOUTH CENTRAL ROCKBRIDGE COUNTY IN  VIRGINIA...

* UNTIL 515 PM EDT

* AT 442 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 
  CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN 
  EXCESS OF 60 MPH. THIS STORM WAS LOCATED ...AND MOVING SOUTH AT 10 
  MPH. 

* LOCATIONS IMPACTED INCLUDE...
  BUENA VISTA CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...SEVERE THUNDERSTORMS CAN PRODUCE DAMAGING WINDS IN 
EXCESS OF 60 MPH...DESTRUCTIVE HAIL...AND DEADLY LIGHTNING. MOVE 
INSIDE A STRONG BUILDING AND STAY AWAY FROM WINDOWS.

WHEN IT IS SAFE TO DO SO...PLEASE SEND YOUR REPORTS OF QUARTER 
SIZE OR LARGER HAIL...AS WELL AS ANY REPORTS OF WIND DAMAGE...
INCLUDING THOSE OF TREES OR LARGE LIMBS BLOWN DOWN...TO THE 
NATIONAL WEATHER SERVICE IN BLACKSBURG BY CALLING TOLL FREE AT 1...
8 6 6...2 1 5...4 3 2 4. REPORTS AND PICTURES CAN ALSO BE SHARED 
ON THE NATIONAL WEATHER SERVICE BLACKSBURG FACEBOOK PAGE.

&&

LAT...LON 3778 7934 3763 7940 3769 7956 3781 7941
TIME...MOT...LOC 2042Z 21DEG 8KT 3776 7941 
$$

DS
3 follow-up statements
949 
WUUS51 KRNK 192050 CCA
SVRRNK
VAC163-530-678-192115-
/O.COR.KRNK.SV.W.0126.120619T2046Z-120619T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING...CORRECTED
NATIONAL WEATHER SERVICE BLACKSBURG VA
449 PM EDT TUE JUN 19 2012

THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EXTREME WESTERN CITY OF BUENA VISTA IN  VIRGINIA...
  CENTRAL CITY OF LEXINGTON IN  VIRGINIA...
  SOUTH CENTRAL ROCKBRIDGE COUNTY IN  VIRGINIA...

* UNTIL 515 PM EDT

* AT 446 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 
  CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN 
  EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR THE CITY OF 
  LEXINGTON...AND MOVING SOUTH AT 10 MPH. 

* LOCATIONS IMPACTED INCLUDE...
  BUENA VISTA CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN IT IS SAFE TO DO SO...PLEASE SEND YOUR REPORTS OF QUARTER 
SIZE OR LARGER HAIL...AS WELL AS ANY REPORTS OF WIND DAMAGE...
INCLUDING THOSE OF TREES OR LARGE LIMBS BLOWN DOWN...TO THE 
NATIONAL WEATHER SERVICE IN BLACKSBURG BY CALLING TOLL FREE AT 1...
8 6 6...2 1 5...4 3 2 4. REPORTS AND PICTURES CAN ALSO BE SHARED 
ON THE NATIONAL WEATHER SERVICE BLACKSBURG FACEBOOK PAGE.

&&

LAT...LON 3778 7934 3763 7940 3769 7956 3781 7941
TIME...MOT...LOC 2046Z 21DEG 8KT 3774 7941 
$$

DS
835 
WWUS51 KRNK 192106
SVSRNK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
506 PM EDT TUE JUN 19 2012

VAC163-530-678-192115-
/O.CON.KRNK.SV.W.0126.000000T0000Z-120619T2115Z/
ROCKBRIDGE VA-CITY OF LEXINGTON VA-CITY OF BUENA VISTA VA-
506 PM EDT TUE JUN 19 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM 
EDT FOR 
SOUTH CENTRAL ROCKBRIDGE COUNTY...THE CITY OF LEXINGTON
...AND THE CITY OF BUENA VISTA...

AT 504 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS 
OF 60 MPH. THIS STORM WAS LOCATED NEAR BUENA VISTA CITY...MOVING 
SOUTHWEST AT 5 MPH. THE STORM WAS TRENDING WEAKER...SO LARGER HAIL 
NO LONGER IS EXPECTED.

THIS SEVERE STORM WILL BE NEAR...
  BUENA VISTA CITY AROUND 450 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...SEVERE THUNDERSTORMS CAN PRODUCE DAMAGING WINDS IN 
EXCESS OF 60 MPH...DESTRUCTIVE HAIL...AND DEADLY LIGHTNING. MOVE 
INSIDE A STRONG BUILDING AND STAY AWAY FROM WINDOWS.

WHEN IT IS SAFE TO DO SO...PLEASE SEND YOUR REPORTS OF QUARTER 
SIZE OR LARGER HAIL...AS WELL AS ANY REPORTS OF WIND DAMAGE...
INCLUDING THOSE OF TREES OR LARGE LIMBS BLOWN DOWN...TO THE 
NATIONAL WEATHER SERVICE IN BLACKSBURG BY CALLING TOLL FREE AT 1...
8 6 6...2 1 5...4 3 2 4. REPORTS AND PICTURES CAN ALSO BE SHARED 
ON THE NATIONAL WEATHER SERVICE BLACKSBURG FACEBOOK PAGE.

&&

LAT...LON 3778 7934 3763 7940 3769 7956 3781 7941
TIME...MOT...LOC 2104Z 35DEG 4KT 3773 7942 

$$

DS
524 
WWUS51 KRNK 192115
SVSRNK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
515 PM EDT TUE JUN 19 2012

VAC163-678-530-192125-
/O.EXP.KRNK.SV.W.0126.000000T0000Z-120619T2115Z/
ROCKBRIDGE VA-CITY OF LEXINGTON VA-CITY OF BUENA VISTA VA-
515 PM EDT TUE JUN 19 2012

...THE SEVERE THUNDERSTORM WARNING FOR
SOUTH CENTRAL ROCKBRIDGE COUNTY...THE CITY OF LEXINGTON
...AND THE CITY OF BUENA VISTA WILL EXPIRE AT 515 PM EDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE 
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. 

PLEASE SEND YOUR REPORTS OF SEVERE WEATHER...INCLUDING REPORTS OF 
LARGE HAIL...WIND DAMAGE TO STRUCTURES...OR FALLEN TREES OR LARGE 
TREE LIMBS...TO THE NATIONAL WEATHER SERVICE IN BLACKSBURG BY 
CALLING TOLL FREE AT 1...8 6 6...2 1 5...4 3 2 4. REPORTS AND 
PICTURES CAN ALSO BE SHARED ON THE NATIONAL WEATHER SERVICE 
BLACKSBURG FACEBOOK PAGE.

LAT...LON 3778 7934 3763 7940 3769 7956 3781 7941
TIME...MOT...LOC 2114Z 21DEG 8KT 3772 7942 

$$

DS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 3:59 PM EDT, 47 minutes earlier.

Area forecast discussion, Jun 19, 3:59 PM EDT, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BLACKSBURG VA
359 PM EDT TUE JUN 19 2012

.SYNOPSIS...
A LARGE HIGH PRESSURE SYSTEM COVERED THE EASTERN UNITED STATES.
THIS HIGH WILL REMAIN OVER THE REGION THROUGH THURSDAY. ON FRIDAY
A COLD FRONT WILL CROSS THROUGH THE AREA.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
AS OF 345 PM EDT TUESDAY...

ISOLATED TO SCATTERED THUNDERSTORMS WILL DRIFT WEST-SOUTHWEST
THIS EVENING THEN DISSIPATE SHORTLY AFTER SUNSET. SURFACE DEW
POINTS IN THE 60S AND LIGHT WINDS OVERNIGHT WILL AGAIN RESULT IN
FOG.

THE LARGE UPPER RIDGE REMAINS OVER THE REGION THROUGH THE PERIOD.
USED A BLEND OF MET/MAV GUIDANCE FOR OVERNIGHT LOWS TONIGHT AND
MAXIMUM TEMPERATURES ON WEDNESDAY.

DAYTIME HEATING WILL TRIGGER THUNDERSTORMS AGAIN WEDNESDAY
AFTERNOON AND EVENING. THE MOST LIKELY LOCATIONS TO HAVE STORMS
WILL BE ALONG AND NEAR THE BLUE RIDGE.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY NIGHT/...
AS OF 345 PM EDT TUESDAY...

A LARGE DOME OF HIGH PRESSURE OVER THE REGION WEDNESDAY NIGHT...WILL
GRADUALLY BREAK DOWN IN RESPONSE TO AN UPPER TROF THAT MOVES THROUGH
THE GREAT LAKES ON THURSDAY...THEN DIGS INTO THE OHIO VALLEY FRIDAY.

EXPECT THURSDAY TO BE THE WARMEST DAY OF THIS PERIOD...WITH 1000-
850MB THICKNESSES FORECAST TO BE SIMILAR TO THOSE FOUND ON
WEDNESDAY. AS A RESULT...USED A BLEND OF THE NAM/GFS MOS WHICH
PUSHES HIGHS WELL INTO THE 90S EAST OF THE BLUE RIDGE. HIGHS
THURSDAY WILL APPROACH RECORD LEVELS FOR BLF (SEE CLIMATE
SECTION)WHILE THE BEST LIFT AND LOW LEVEL FORCING REMAINS WEST AND
NORTH OF OUR REGION...PLENTY OF INSTABILITY...DIFFERENTIAL
HEATING AND WEAK LOW LEVEL WIND CONVERGENCE ALONG THE RIDGES WILL
BE ENOUGH TO IGNITE ISOLATE TO WIDELY SCATTERED STORMS ON THURSDAY
AFTERNOON.

COVERAGE OF THUNDERSTORMS FRIDAY WILL LIKELY INCREASE AS A COLD
FRONT ASSOCIATED WITH THE AFOREMENTIONED UPPER LEVEL TROF...MOVES
THROUGH THE FORECAST AREA. THEREFORE...INCREASED POPS...ESPECIALLY
IN THE WEST. WITH FALLING HEIGHTS AND CLOUDS FROM STORMS...TEMPS
SHOULD BE A FEW DEGREES COOLER ON FRIDAY COMPARED TO THURSDAY...BUT
STILL ABOVE NORMAL.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
AS OF 345 PM EDT TUESDAY...

THROUGH THE LONG TERM PERIOD...AN EASTERN U.S. UPPER LEVEL TROF
FORMS AND AMPLIFIES AFTER MONDAY AS UPPER LEVEL DISTURBANCES ROTATE
AROUND A UPPER LEVEL LOW IN SOUTHEAST CANADA. BY LATE MONDAY...500MB
HEIGHTS ARE 1-3 STANDARD DEVIATIONS BELOW AVERAGE.

THE 00Z ECWMF IS MUCH MORE AMPLIFIED WITH THE EASTERN U.S. TROF
EARLY NEXT WEEK COMPARED TO THE GFS...BUT THE ECMWF ENSEMBLES ARE
MORE IN LINE WITH DETERMINISTIC GFS.

AS A RESULT...SHOWED A COOLING TREND THROUGH THE LONG TERM
PERIOD...ESPECIALLY AFTER THE FRONTAL PASSAGE MONDAY...BUT
USED A BLEND OF THE GFS AND ECMWF MOS VALUES FOR TEMPS.

KEPT SMALL CHANCES OF PRECIP THROUGH MONDAY...WITH A WEAK SFC
BOUNDARY IN THE SOUTHERN PORTION OF OUR FORECAST AREA AND THETA-E
RIDGE IN PLACE...BUT AS DRIER AIR MOVES IN BEHIND THE STRONGER FRONT
MONDAY...PRECIP CHANCES DIMINISH FOR TUESDAY.

&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
AS OF 135 PM EDT TUESDAY...

RADAR SHOWED SCATTERED THUNDERSTORMS DEVELOPING ALONG THE BLUE
RIDGE NORTH OF ROANOKE AND OVER THE ALLEGHANY HIGHLANDS. CURRENTLY
THERE ARE NO STORMS CLOSE TO AREA AIRPORTS. ROA AND LWB ARE MOST
LIKELY TO BE IMPACTED BY THUNDERSTORMS FIRST...WITH THE STORMS
THEN DRIFTING SOUTHWEST TOWARD BCB AND BLF. AT THIS TIME JUST HAVE
VCNTY TSRA IN THE BODY OF THE TAFS. HIGH CONFIDENCE THAT COVERAGE
AND INTENSITY OF THE STORMS WILL DIMINISH SHORTLY AFTER SUNSET.

SURFACE DEW POINTS REMAIN IN THE 60S AND SURFACE WINDS WILL BE
LIGHT OUTSIDE OF THE THUNDERSTORMS SO MVFR TO IFR FOG WILL
DEVELOP AGAIN OVERNIGHT...ESPECIALLY IN LOCATIONS THAT HAVE RAIN
THIS AFTERNOON. HIGH CONFIDENCE THAT LWB AND BCB WILL HAVE IFR FOG
AFTER O6Z. ANY FOG WILL DISSIPATE QUICKLY AFTER SUNRISE ON
WEDNESDAY.

A WEAK COLD FRONT DROPPING IN FROM THE NW MAY BRING SLIGHTLY
BETTER COVERAGE OF SHRA/TSRA BY THE END OF THE WEEK.

AFTERNOON AND EVENING STORMS FOLLOWED BY LATE NIGHT MVFR TO IFR
VALLEY FOG IS POSSIBLE EACH DAY AHEAD OF THE FRONT.

&&

.CLIMATE...
RECORD HIGHS

JUNE 20
ROA...101 IN 1931
BLF....87 IN 1994
DAN....97 IN 1970
LYH....99 IN 1964
RNK....90 IN 1994

JUNE 21
ROA...101 IN 1931
BLF....89 IN 2011
DAN....98 IN 1964
LYH....98 IN 1933
RNK....92 IN 1953

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...NONE.
NC...NONE.
WV...NONE.

&&

SYNOPSIS...AMS
NEAR TERM...AMS
SHORT TERM...PH
LONG TERM...PH
AVIATION...AMS/PM
CLIMATE...AMS/CF
Hazardous weather outlook, Jun 19, 3:47 AM EDT, 12 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BLACKSBURG VA
347 AM EDT TUE JUN 19 2012

NCZ001>006-018>020-VAZ007-009>020-022>024-032>035-043>047-058-059-
WVZ042>045-200800-
ASHE-ALLEGHANY NC-SURRY-STOKES-ROCKINGHAM-CASWELL-WATAUGA-WILKES-
YADKIN-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-GRAYSON-
CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE-
PATRICK-FRANKLIN-BEDFORD-AMHERST-HENRY-PITTSYLVANIA-CAMPBELL-
APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE-MERCER-SUMMERS-MONROE-
GREENBRIER-
347 AM EDT TUE JUN 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH
CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND
SOUTHEAST WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 19, 3:17 PM EDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
317 PM EDT TUE JUN 19 2012

NCZ003-019-191945-
SURRY NC-WILKES NC-
317 PM EDT TUE JUN 19 2012

...SPECIAL WEATHER STATEMENT...

AT 312 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A STRONG THUNDERSTORM ...MOVING NORTHEAST AT 10 MPH.

HAIL UP TO THE SIZE OF DIMES AND WIND GUSTS UP TO 30 MPH WILL BE
POSSIBLE WITH THIS STORM. LOCALLY HEAVY RAIN IS ALSO POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
MOUNTAIN PARK... AND BENHAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

&&

LAT...LON 3635 8098 3646 8089 3637 8080 3628 8091
TIME...MOT...LOC 1912Z 224DEG 7KT 3638 8089

DS
Special weather statement, Jun 19, 4:24 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
424 PM EDT TUE JUN 19 2012

VAZ024-192100-
ROCKBRIDGE VA-
424 PM EDT TUE JUN 19 2012

...SPECIAL WEATHER STATEMENT...

AT 420 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A STRONG THUNDERSTORM ...MOVING SOUTHWEST AT 15 MPH.

HAIL UP TO THE SIZE OF PEAS AND WIND GUSTS UP TO 30 MPH WILL BE
POSSIBLE WITH THIS STORM. LOCALLY HEAVY RAIN IS ALSO POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF
CENTRAL ROCKBRIDGE COUNTY NEAR THE CITY OF LEXINGTON.

LAT...LON 3782 7936 3767 7945 3775 7958 3787 7943
TIME...MOT...LOC 2020Z 38DEG 13KT 3781 7940

DS

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 4:24 PM EDTSpecial Weather StatementRNKRockbridge, City of Lexington36 min
Jun 19, 6:19 PM EDTSpecial Weather StatementRNKAppomattox26 min

Nearby

Severe Thunderstorm Warnings in Virginia, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.